# SDR AALA201612179017

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR COCKPIT, CLOSE GREEN/OPEN AMBER INDICATION, INTERMITTENT. CLEANED SENSOR AND TARGET (18WS), CHECKED ADJUSTMENT AND RETIGHTED CONNECTOR PLUG IAW AMM 52-71-12.
